# SDR WVER0802201450908

- Difficulty date: August 2, 2014
- Submitted: August 2, 2014
- Operation: General aviation
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 29,302 hours, 19,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE LT LOWER WING PLANK FOR TWELVE OVERSIZED FASTENER HOLES AT WS 48.95, DISCOVERED DURING INCORPORATION OF SB 670BA-57-020, REV-B,   REPAIRED IAW REO 670-57-21-724, REV.
